Day 4 of a mini lip with Juvederm.... Bubbles look worse? Do I dissolve or wait? (photos)

The clinic said this has never happened yet and that I might need to get it dissolved. Which they also have never done yet. Quite anxious.

Doctor Answers 4

Bumps after lip filler injection

Hello, and thanks for your question. I'm sorry you did not get the result you had hoped for. It looks to me like the product was placed too superficially. You could have the filler dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by a well-trained and experienced dermatologist or plastic surgeon. Hope this opinion is helpful to you. Best of luck, Dr. Frucht.   

Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

I suggest waiting 10-14 days, if it continues then reverse the filler and go to a different injector.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

Lumps after Juvederm

Thank you for your question AnnaCnd. Juvederm is a dermal filler that can be used to enhance the lips. Lumps and bumps are common after filler treatments. I recommend to my patients to perform a gentle massage for 5 minutes at a time, 5 times per day, for the first 5 days to smoother out the lumps. I have patients return two weeks after a treatment to assess the results. At that point dissolving with hyaluronidase can be considered. Please follow up with your doctor for specific recommendations. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

Bubbles in lips after injection

The Juvederm was too superficial. It won't get better. It needs dissolving with hyaluronidase. It will return to your normal lips after the hyaluronidase.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.